Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6118 Publications


2021 | Journal Article | IST-REx-ID: 9020 | OA
Gulden, Tobias, and Alex Kamenev. “Dynamics of Ion Channels via Non-Hermitian Quantum Mechanics.” Entropy, vol. 23, no. 1, e23010125, MDPI, 2021, doi:10.3390/e23010125.
View | Files available | DOI | arXiv
 

2021 | Preprint | IST-REx-ID: 9034 | OA
Wilsch, Florian Alexander. “Integral Points of Bounded Height on a Log Fano Threefold.” ArXiv, 1901.08503.
View | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 177 | OA
Browning, Timothy D., and Will Sawin. “A Geometric Version of the Circle Method.” Annals of Mathematics, vol. 191, no. 3, Princeton University, 2020, pp. 893–948, doi:10.4007/annals.2020.191.3.4.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 179 | OA
Browning, Timothy D., and Roger Heath Brown. “Density of Rational Points on a Quadric Bundle in ℙ3×ℙ3.” Duke Mathematical Journal, vol. 169, no. 16, Project Euclid, 2020, pp. 3099–165, doi:10.1215/00127094-2020-0031.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 5681 | OA
Hikaru, Ibayashi, et al. “Simulating Liquids on Dynamically Warping Grids.” IEEE Transactions on Visualization and Computer Graphics, vol. 26, no. 6, IEEE, 2020, pp. 2288–302, doi:10.1109/TVCG.2018.2883628.
View | Files available | DOI | PubMed | Europe PMC
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, László, et al. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, vol. 378, Springer Nature, 2020, pp. 1203–78, doi:10.1007/s00220-019-03657-4.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, Johannes, et al. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability, vol. 48, no. 2, Project Euclid, 2020, pp. 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics, vol. 178, no. 2, Springer Nature, 2020, pp. 319–78, doi:10.1007/s10955-019-02434-w.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6359 | OA
Dareiotis, Konstantinos, and Mate Gerencser. “On the Regularisation of the Noise for the Euler-Maruyama Scheme with Irregular Drift.” Electronic Journal of Probability, vol. 25, 82, Institute of Mathematical Statistics, 2020, doi:10.1214/20-EJP479.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6488 | OA
Cipolloni, Giorgio, and László Erdös. “Fluctuations for Differences of Linear Eigenvalue Statistics for Sample Covariance Matrices.” Random Matrices: Theory and Application, vol. 9, no. 3, 2050006, World Scientific Publishing, 2020, doi:10.1142/S2010326320500069.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications